Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 260, NWS Pueblo, CO

August 16, 2016Bent County, Kiowa County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 16, 2016, 6:21 PM MDT for Bent County, Kiowa County, Otero County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2016, 6:21 PM MDT (00:21 UTC)
Expired
Aug 16, 2016, 6:45 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 78 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
2902 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

254 
WUUS55 KPUB 170021
SVRPUB
COC011-061-089-170045-
/O.NEW.KPUB.SV.W.0260.160817T0021Z-160817T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
621 PM MDT TUE AUG 16 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...
  NORTHWESTERN BENT COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 645 PM MDT

* AT 621 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
  NORTHEAST OF CHERAW...OR 16 MILES NORTHEAST OF NORTH LA
  JUNTA...MOVING NORTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ARLINGTON AND BLUE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3808 10330 3813 10350 3844 10349 3838 10311
TIME...MOT...LOC 0021Z 189DEG 19KT 3819 10340 

HAIL...1.00IN
WIND...60MPH
 
$$

SR
1 follow-up statement
027 
WWUS55 KPUB 170037
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT TUE AUG 16 2016

COC011-061-089-170047-
/O.EXP.KPUB.SV.W.0260.000000T0000Z-160817T0045Z/
KIOWA CO-OTERO CO-BENT CO-
637 PM MDT TUE AUG 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA...
NORTHEASTERN OTERO AND NORTHWESTERN BENT COUNTIES WILL EXPIRE AT 645
PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3808 10330 3813 10350 3844 10349 3838 10311
TIME...MOT...LOC 0036Z 189DEG 19KT 3819 10340 

$$

SR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 5:38 PM MDT, 43 minutes earlier.

Area forecast discussion, Aug 16, 5:38 PM MDT, 43 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
538 PM MDT TUE AUG 16 2016

.UPDATE...
Issued at 536 PM MDT Tue Aug 16 2016

Updated mainly POPs given widespread convection over El Paso and
developing precip near KLHX. Consensus of models is for continued
good coverage through this evening and residual activity
overnight, so have increased POPs especially for El PAso and the
Srn I-25 corridor. Rose

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 244 PM MDT Tue Aug 16 2016

Currently...scattered showers and thunderstorms have developed over
the mountains this afternoon with activity spreading into the Palmer
Divide and Raton Mesa regions.  Locally moderate to heavy rainfall
are possible with these storms.  Temperatures are warm with upper 80s
to lower 90s across the region under southeasterly winds.

Through tonight...a large upper level ridge is forecast to remain
across the Desert Southwest, stretching north into Wyoming across
Colorado.  Under the ridge, a slow moving upper disturbance will
drift out of northeast Arizona and into western Colorado tonight.
Several vort maxes around the upper disturbance will lead to
continued shower and thunderstorms development across the mountains,
east into the I-25 corridor through this evening.  Models are
favoring the Palmer Divide and Raton Mesa regions through this
evening.  As for how far east shower and thunderstorms make it,
there is less certainty.  A few high-res model runs persist
convection a bit longer and further east than others through the 2
AM hour.  For now, have highest pops over the mountains, into the
Palmer Divide and Raton Mesa through this evening.  Activity further
east and its duration will likely depend highly on any outflow
boundaries that spread across the region. Weak shear and modest
instability across the region may allow for one or two storms to
become strong with lightning, heavy rainfall and half inch hail.

Wednesday...not much change expected in the upper pattern with the
upper ridge anchored across the region, while the embedded upper
disturbance drifts slowly into south central Colorado through the
day.  Moisture will be in place and energy around the disturbance is
forecast to kick off convection over the mountains by late in the
morning.  Most model solutions keep a majority of the thunderstorms
over the mountains, with some spread into the Palmer Divide region
heading into the evening.  Thunderstorm coverage will likely be
highly dependent on outflow boundaries and individual disturbances
rotating around the main upper system.  Locally heavy rainfall will
remain possible along with small hail, gusty outflow winds and
lightning.  Temperatures will remain warm with upper 80s to lower
90s across the region. Mozley

.LONG TERM...(Wednesday night through Tuesday)
Issued at 244 PM MDT Tue Aug 16 2016

Broad upper trough remains over the Great Basin Thu, while strong
short wave moves quickly eastward through srn Canada, pushing a surface
cold front into by nern CO Thu evening. Recycled moisture across
the region suggests another round of sct mainly mountain/high
terrain convection Thu, with lesser chance for storms lower
elevations. Front likely arrives too late to force much convection
on the plains Thu evening, though areas along the Palmer Divide
could see an increased chance of storms after sunset as front
moves through. Boundary will push through the entire area by Fri
morning, with weak upslope gradients and increasing low level
moisture over the eastern mountains and plains by afternoon. Thus
expect an increase in tsra chances over the eastern half of the
area Fri afternoon/evening, while farther west toward the
continental divide, convective chances diminish as W-NW mid level
flow brings some drier air into the region. Secondary cold front
then pushes south through the area late Fri night into Sat
morning, which may keep tsra chances going through the night,
especially over the plains along and north of the Arkansas River.

Post-frontal upslope will keep low level moisture in place over
the eastern mountains and plains Sat, which should lead to fairly
widespread showers by afternoon as lift from nrn plains upper
trough swings through the region. Usual questions still in place
regarding instability and resulting convective strength in fairly
cool post-frontal air mass, as clouds may limit tsra strength
somewhat, especially away from the mountains. Wouldn't be too
surprised to see much of Pikes Peak socked in under low clouds
and precip much of the day Sat (PP marathon and ascent is this
weekend), with even some graupel/snow possible near the summit as
700 mb temps fall to around 4C. Wrn mountains and interior valleys
may miss most of this precip, with only isolated tsra expected.
Rain could linger into Sun morning, especially ern plains, as
tail end of upper jet brushes by the area.

Convection should become more isolated Sun/Mon as air mass dries
slightly and upper trough shifts east, though still enough
moisture around for storms over mainly the eastern mountains,
especially Sun. Weak monsoon then begins to redevelop Tue, with
convection returning to most mountains and high valleys in the
afternoon.

After one more very warm day Thu, max temps will fall across most
of the region Fri behind initial cold front, with more substantial
cooling Sat/Sun as secondary front moves through and 700 mb temps
fall. Slow warming trend the develops for early next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 244 PM MDT Tue Aug 16 2016

KALS...VFR conditions expected through the next 24 hours. Showers
and thunderstorms are forecast through this evening over the
mountains, which will likely spread into the San Luis Valley and may
impact the terminal with brief periods of reduced CIGS and VIS. Once
thunderstorms dissipate, VFR conditions are expected overnight.
Another round of thunderstorms are possible on Wednesday afternoon.

KCOS...VFR conditions expected through the period. Showers and
thunderstorms are expected through this evening, primarily in the
02z/Wed time frame. Reduced CIGS, VIS and gusty outflow winds to
near 30 kts are possible with thunderstorms in and around the
terminal. Expect activity to dissipate this evening with VFR
conditions overnight into Wednesday.  Another round of afternoon and
evening thunderstorms are possible on Wednesday.

KPUB...VFR conditions for the next 24 hours. Showers and
thunderstorms are possible through this evening. Gusty outflow winds
will be the main threat from thunderstorms. VFR conditions are
expected overnight into Wednesday.  Another round of showers and
thunderstorms is expected on Wednesday afternoon and evening.  Mozley

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

UPDATE...ROSE
SHORT TERM...MOZLEY
LONG TERM...PETERSEN
AVIATION...MOZLEY
Hazardous weather outlook, Aug 16, 11:22 AM MDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1122 AM MDT TUE AUG 16 2016

COZ058>089-093>099-171730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1122 AM MDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING, INITIALLY OVER THE MOUNTAINS, AND SPREAD EAST INTO
THE INTERSTATE 25 CORRIDOR THIS EVENING. THE STRONGEST STORMS WILL
BE CAPABLE OF PRODUCING MODERATE TO LOCALLY MODERATE TO HEAVY
RAINFALL, HAIL AROUND 1/2 INCH IN DIAMETER, GUSTY WINDS AROUND 45
MPH AND HAZARDOUS LIGHTNING. IF HEAVY RAINFALL OCCURS ON AREA BURN
SCARS, IT COULD PRODUCE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS, WITH THE BEST
CHANCES BEING OVER AND NEAR THE MOUNTAIN AREAS. HOWEVER, THIS
WEEKEND THE SOUTHEAST PLAINS WILL SEE INCREASED MOISTURE AND A
BETTER CHANCE FOR THUNDERSTORMS. THE MAIN THREATS WITH STORMS WILL
BE LIGHTNING AND WIND GUSTS UP TO 50 MPH, HOWEVER SOME OF THE
STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL AND
LOCALLY HEAVY RAIN.

COOLER AIR WILL MOVE INTO THE AREA FOR THE WEEKEND, AND THERE WILL
BE THE POTENTIAL FOR SOME LIGHT SNOW OVER THE HIGHER MOUNTAIN
PEAKS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE MAJORITY OF SOUTHERN
COLORADO.

88/88

In the hours before

Local storm report, Aug 16, 5:00 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
500 PM MDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             7 S PEYTON              38.93N 104.47W
08/16/2016  M0.88 INCH       EL PASO            CO   PUBLIC

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Aug 16, 5:15 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
515 PM MDT TUE AUG 16 2016

COZ089-093-170015-
CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO-
515 PM MDT TUE AUG 16 2016

...SPECIAL WEATHER STATEMENT...

AT 514 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SWINK...OR 7 MILES WEST OF LA JUNTA...MOVING NORTH AT 10 MPH.

HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA JUNTA...NORTH LA JUNTA...ROCKY FORD...SWINK AND CHERAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3792 10358 3798 10378 3821 10379 3819 10346
TIME...MOT...LOC 2314Z 195DEG 10KT 3802 10367

MOORE
Local storm report, Aug 16, 5:35 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
535 PM MDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HEAVY RAIN       6 NNE COLORADO SPRINGS  38.91N 104.77W
08/16/2016  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MN
Local storm report, Aug 16, 5:58 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
558 PM MDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HEAVY RAIN       9 WSW FOUNTAIN          38.66N 104.87W
08/16/2016  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Aug 16, 6:02 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
602 PM MDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HEAVY RAIN       3 NNE SCHRIEVER AFB     38.84N 104.50W
08/16/2016  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL OVER PAST 50 MINUTES.

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Aug 16, 6:17 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT TUE AUG 16 2016

COZ089-093-095-097-170100-
CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO-
WESTERN KIOWA COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
617 PM MDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA...NORTHEASTERN
OTERO...EASTERN CROWLEY AND NORTHWESTERN BENT COUNTIES UNTIL 700 PM
MDT...

AT 617 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF LAS ANIMAS...OR 21 MILES EAST OF NORTH LA
JUNTA...MOVING SOUTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHERAW...BLUE LAKE AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3812 10358 3841 10339 3832 10299 3803 10333
TIME...MOT...LOC 0017Z 311DEG 49KT 3790 10315

SR

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 6:17 PM MDTSpecial Weather StatementPUBBent43 min
Aug 16, 6:23 PM MDTAreal Flood AdvisoryPUBFremont, Pueblo3 hr
Aug 16, 6:25 PM MDTFlash Flood WarningPUBFremont, Pueblo3 hr
Aug 17, 3:33 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Saguache117 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.